# SDR K11A2025071100323

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Boeing 737883
- Aircraft serial: 28326
- Aircraft time: 50,663 hours, 35,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT ENTRY LIGHT ILLUMINATED IN FLIGHT.   FOUND MISSING HARDWARE ON DOOR SWITCH.  RE INSTALLED HARDWARE AND PERFORMED OPS CHECK OF THE DOOR WARNING SYSTEM IAW B737 AMM 52-71-00 OPS CHECK GOOD.
